BROWSE

Related Scientist

Researcher

박지훈
기하학 수리물리 연구단
more info

Cylinders in del Pezzo Surfaces

Cited 3 time in webofscience Cited 0 time in scopus
134 Viewed 4 Downloaded
Title
Cylinders in del Pezzo Surfaces
Author(s)
Ivan Cheltsov; Jihun Park; Joonyeong Won
Publication Date
2017-02
Journal
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2017, no.4, pp.1179 - 1230
Publisher
OXFORD UNIV PRESS
Abstract
On del Pezzo surfaces, we study effective ample R-divisors such that the complements of their supports are isomorphic to A1-bundles over smooth affine curves. All considered varieties are assumed to be algebraic and defined over an algebraically closed field of characteristic 0 throughout this article. © The Author(s) 2016. Published by Oxford University Press. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/3470
ISSN
1073-7928
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JHP_Cylinders in del Pezzo Surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse